# SDR TRBA20120825001

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,490 hours, 32,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 422
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND SEVERAL EMERGENCY LIGHTS IN THE CABIN FLOOR STRIP WILL NOT COME ON.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE  RESPECTIVE EMERGENCY LIGHT POWER SUPPLY IAW JIC 33-51-21, RAI 10000.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
